International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 1, Pages 181-185

Stable P and distal dynamical systems

S. S. Prasad and Anant Kumar

Department of Mathematics, Magadh University, Bodh-Gaya, India

Received 16 July 1979

Copyright © 1984 S. S. Prasad and Anant Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we study the behavior of dynamical systems in uniform space which are Poisson stable and distal. The main results are that the trajectories of such motions are closed and every almost periodic motion is stable P and distal. In complete uniform space, this motion is periodic, Lagrange stable and recurrent.